# SDR HEEA0015761

- Difficulty date: August 25, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N293CA
- Make and model: Bell 412
- Aircraft serial: 3005
- System (JASC): 3451 · DME/TACAN System
- Part: Indicator
- Part number: 066106902
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INDICATOR TOTALLY INOPERATIVE.
